# SDR SWAA2024100136112

- Difficulty date: September 10, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 12,675 hours, 5,820 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120CF HAS CORROSION AT FASTENER HOLES<[01] EVALUATED ALLOWABLE LIMITS : CORROSION IS MORE 3.0 IN LENG MAXIMUM PERMITETED FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1 2. FABRICATED NEW PANEL IAW AMM 50-10-04-400-801 AND APPLIED ALODINE ;PRIMER IAW SRM 51-20-02-0G-0 AND AMM 51-21-72-370-804;[02] AUDIT C/W
